# SDR HEEA129628

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N790P
- Make and model: Skrsky S76C
- Aircraft serial: 760675
- Aircraft time: 2,224 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL144Q
- Part serial: 454XL2
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT ALL DAFCS SYS DISENGAGED.  COPILOT EFIS WENT OFF.  ELECTRICAL SURGES IN SYS FOLLOWED BY NR1 ADC FAILURE.  MX REPLACED THE NR 2 STARTER GENERATOR.
